English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

General relativistic hydrodynamics with special relativistic Riemann solvers

MPS-Authors

Font,  Jose A.
Astrophysical Relativity, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Pons, J. A., Font, J. A., Ibanez, J. M., Marti, J. M., & Miralles, J. A. (1998). General relativistic hydrodynamics with special relativistic Riemann solvers. Astronomy and Astrophysics, 339, 629-637.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-5A09-A
Abstract
There is no abstract available